Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Mathematics and the real world


Author: Michael Atiyah
Journal: Quart. Appl. Math. 56 (1998), 807-812
MSC: Primary 00A69; Secondary 00A30
DOI: https://doi.org/10.1090/qam/1668728
MathSciNet review: MR1668728
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 00A69, 00A30

Retrieve articles in all journals with MSC: 00A69, 00A30


Additional Information

DOI: https://doi.org/10.1090/qam/1668728
Article copyright: © Copyright 1998 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website